Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Guidance on thyronorm dosage - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2155 Questions
User :   sir my name is XXX,,female,age 30 i have thyroid problem from the past 6 years.I have been taken 1 tablet of 100mg ,my latest report of TSH is 2.47,range according to lab is (.5 - 5.50).What amount of tablet which i should take
Doctor :   Hello.
User :   sir my query is listed up
Doctor :   Ok
User :   pls ans
Doctor :   I shall help you.
Doctor :   What is the T3 and T4 levels?
User :   only TSH is tested
Doctor :   Ok
Doctor :   As it is maintained in the normal range you have to continue the current medications.
User :   what no of thyronorm tab sir
Doctor :   Who prescribed you those medications?
User :   specialist doctor
Doctor :   That is thyronorm tablets.
Doctor :   Ok
Doctor :   Since when are you on these tablets?
User :   6 years
Doctor :   Ok
Doctor :   During this period, did the doctor any time increase or decrease the dose?
User :   before 3 months increase 50 mg
Doctor :   Ok
Doctor :   Was the increase in dose after a lab investigation?
User :   yes
Doctor :   Ok
Doctor :   Did you do any investigation after that?
User :   yes
Doctor :   Ok
User :   befor 5 days
Doctor :   When was that done?
Doctor :   Ok
Doctor :   Then you have continue this dose for now.
User :   100 mg or add 50 mg?
Doctor :   100mg
Doctor :   Do you have any symptoms now to increased dosage?
Doctor :   'due
User :   heart beat problem
Doctor :   Ok
Doctor :   What is the amount of thyronorm you are currently taking and since when?
User :   100 mg 3 month
Doctor :   Ok
User :   but heart beat problem
Doctor :   Since when are you having this problem?
User :   20 days
Doctor :   Ok
Doctor :   Can you explain in detail about this problem?
Doctor :   Like heart rate and when there is a change ?
User :   when i take 100 mg dose then problem hertbeat,sans phoolna
User :   pls ans
Doctor :   You mean increased heart rate and breathlessness .
User :   yes
Doctor :   Ok
Doctor :   Then you have get a check up again to determine the dose.
User :   no sir pehle 100 mg thi or latest report is TSH 2.47 then what dose
User :   150mg?
Doctor :   No
User :   finally 100 mg
Doctor :   If your thyroid level is controlled by 100mg then you have to continue with 100mg
User :   report ke addhar par 100 mg upyukt hai
Doctor :   upyukt?
User :   mean 100 mg dose
Doctor :   Ok
User :   ok thank u sir
Doctor :   You have to get a check up done Again to adjust th dose.
Doctor :   If the increased dose is causing you side effects then, we have adjust the dose.
Doctor :   Are you there?
Doctor :   I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor